# SDR 2010FA0000170

- Difficulty date: February 7, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N3152K
- Make and model: Piper PA-28-161
- Aircraft serial: 2842272
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005
- Condition: Leaking
- Location: Mlg Tire
- Part time: 29 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE WENT FLAT IN THE RUNUP AREA.  SMALL PIN HOLE IN THE TUBE ON THE OUTER SIDEWALL.  TIRE APPEARS TO BE FINE.
